# SDR 07FDEA02055

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,728 hours, 11,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986217
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER P30 AND P31, C88-91 STRINGER REPAIR PERFORMED IAW SRM 53-10-14 FIG 201.
